# SDR CALA2025103110788

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 72,649 hours, 22,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS TEST WITH THE TEST SWITCH PROCEDURE.   ROW 9 FLOOR EMERGENCY LIGHT INOPERATIVE,  FOUND CONNECTOR BETWEEN SEAT ROW FLOOR AND SEAT ASSY DISCONNECTED, RECONNECTED.  OPS CHECKED GOOD IAW AMM 33-51-00-715-003.
